Ghorbani, M., Dehmer, M., Taghvayi-Yazdelli, V., & Emmert-Streib, F. (2019). A graph theoretic approach to construct desired cryptographic boolean functions. Axioms, 8(2), [40].

Paunonen, L., & Seifert, D. (2019). Asymptotics for periodic systems. Journal of Differential Equations, 266(11), 7152-7172.

Ghorbani, M., Dehmer, M., Zangi, S., Mowshowitz, A., & Emmert-Streib, F. (2019). A note on distance-based entropy of dendrimers. Axioms, 8(3), [98].

Batty, C., Paunonen, L., & Seifert, D. (2019). Optimal energy decay for the wave-heat system on a rectangular domain. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 51(2), 808-819.

Sofotasios, P. C., & Brychkov, Y. A. (2018). On derivatives of hypergeometric functions and classical polynomials with respect to parameters. Integral Transforms and Special Functions, 29(11), 852-865.

Paunonen, L., & Seifert, D. (2018). Asymptotic Behaviour of Coupled Systems in Discrete and Continuous Time. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 30(2), 433-445.

Chen, Z., Dehmer, M., Emmert-Streib, F., Mowshowitz, A., & Shi, Y. (2017). Toward measuring network aesthetics based on symmetry. Axioms, 6(2), [12].

Paunonen, L. (2017). Output Regulation of Infinite-Dimensional Time-Delay Systems. teoksessa American Control Conference (ACC), 2017 (Sivut 3189-3193). (Proceedings of the American Control Conference; Vuosikerta 2017). IEEE.

Vuojamo, V., & Eriksson, S-L. (2017). Integral kernels for k-hypermonogenic functions. Complex Variables and Elliptic Equations, 62(9), 1-12.

Paunonen, L., & Seifert, D. (2016). Asymptotic Behaviour of Platoon Systems. teoksessa Proceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems (Sivut 830-836). University of Minnesota.

Sandev, T., Chechkin, A., Kantz, H., & Metzler, R. (2015). Diffusion and Fokker-Planck-Smoluchowski equations with generalized memory kernel. Fractional Calculus and Applied Analysis, 18(4), 1006-1038.

Foldes, S., Horváth, E. K., Radeleczki, S., & Waldhauser, T. (2015). A general framework for island systems. Acta Universitatis Szegediensis: Acta Scientiarum Mathematicarum, 81(1-2), 3-24.

Paunonen, L. (2015). On Robustness of Strongly Stable Semigroups with Spectrum on iR. teoksessa J. Banasiak, A. Bobrowski, & M. Lachowicz (Toimittajat), Semigroups of Operators -Theory and Applications: Będlewo, Poland, October 2013 (Sivut 105-121). (Springer Proceedings in Mathematics & Statistics; Vuosikerta 113). Springer International Publishing.

Paunonen, L. (2015). On Robust Output Regulation for Continuous-Time Periodic Systems. teoksessa 2015 Proceedings of the SIAM Conference on Control and its Applications SIAM, Society for Industrial and Applied Mathematics.